I have a quick question to ask regarding palpitations and how they feel for you. A little backstory: I have been weaning off Lexapro for about 4 months now, and was able to completely stop the medication for about 10 days before having to get back on due to withdrawal symptoms (severe dizziness, anxiety, poor concentration). I reinstated 1mg first, and up-dosed to 2.5, then 3, then 4mg where I'm at today. At 2.5mg I began to have cardiac symptoms, which consisted of mainly palpitations and a racing heart. I have had palpitations for years, and have seen a cardiologist which cleared me. We did an echo, numerous ECG, blood work, event monitor, holter monitor and nothing was shown.
On the drug, I had very few cardiac symptoms (took for about 3 years), but one of the reasons why I got on the drug was to alleviate these symptoms which I had before and now afterward.
My question though is pertaining to what I'm experiencing now, which is pretty distressing to me. I've had two episodes so far where after I do moderate exercise, even for just 10 minutes, I will sit down experience one PVC or palpitation, then my heart will begin to race and probably peaks at 150-170 bpm. I feel very anxious during this time, breathing fast, dizziness, etc. I return to normal after maybe 1:30-2 minutes.
So, I'm naturally scared I'm in VTach or something major, but I'm wondering does this sound like I'm just overly hyped when I'm cooling down and getting a surge of adrenaline? I can feel a regular rhythm, but it is pounding and very fast.
Any insight appreciated.